Log In Sign Up

Does your medication have side effects?


Forum: Mental Health

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Mental Health LinkBack Topic Tools Search this Topic Display Modes
  #1  
August 21st, 2013, 12:12 PM
pattyandthemoos's Avatar Administrator
Join Date: Feb 2004
Location: Michigan
Posts: 61,627
Does your medication have side effects that bother you? Have you taken any medication in the past that had unwanted side effects?

I take lithium and it has a lot of side effects. I am constantly having hand tremors (not as bad as I used to) or these little twitches that drive me crazy. I am also having this problem with what I think is akithesia (sp?) but basically I feel this restlessness and constant need to move. Sometimes I will pace or walk around because it makes me so uncomfortable. I am going to talk to my doctor about that when I see him next.
__________________


Missing my Mommy Weightloss & Fitness girls. You're the best!
Reply With Quote
  #2  
August 23rd, 2013, 12:35 PM
steampunk's Avatar TTC #1!
Join Date: Jun 2013
Location: San Pedro, CA
Posts: 1,131
My meds had a ton which is why I got off of them. I could no longer function at all and ended up in the hospital.
__________________
Reply With Quote
  #3  
August 23rd, 2013, 08:56 PM
..Michelle..'s Avatar Mega Super Mommy
Join Date: May 2008
Location: Central Illinois
Posts: 1,298
I found out the hard way I'm allergic to most bipolar meds I am allergic to Klonapin, Prozac, Xanax and (not bipolar related) Codine. They all made me see things and really hyped up my mania. I don't really get the "depressed" part of my Bipolar (that's why I'm type 1 and not 2)...I get the manic, run around, spend money, drink till I'm wasted, and other not so happy behaviors.
My current meds (Ativan and Celexa) make me extremely tired and just want to sleep so I take them at night. Decreasing my Ativan now (you've read my post ) and it's giving me extreme muscle aches. I feel like I need to flex my arms and move my legs constantly or they HURT so badly.
__________________

Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:39 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0